# SDR SWAA991010

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: BAC1505
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD GALLEY DOOR, LOWER FWD FRAME CRACKED.  REPAIRED FRAME PER SRM.
